MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP; CATHETER,FOLEY,100%SILICONE,18FR,10ML,LF

MEDLINE INDUSTRIES, LP; CATHETER,FOLEY,100%SILICONE,18FR,10ML,LF
Catalog Number DYND11503
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/07/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the customer, the catheter "fell out" while the end-user was "walking around" and a new catheter was inserted.The customer did not report any serious injury, medical intervention, or follow-up care required related to the reported incident.No additional information is available at this time.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
According to the customer, the catheter "fell out" while the end-user was "walking around" and a new catheter was inserted.

Common Device Name
CATHETER,FOLEY,100%SILICONE,18FR,10ML,LF
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
danielle tognocchi
three lakes drive
northfield, IL 60093
MDR Report Key22973258
Report Number1417592-2025-00444
Device Sequence Number9141489
Product Code EZL
UDI-Device Identifier10080196845460
UDI-Public10080196845460
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberDYND11503
Device Lot Number59224113573
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/14/2025
Initial Report FDA Received Date09/04/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown